Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Started taking insulin. Partner got mouth sore after ejaculation in mouth. Due to medicine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
I recently started taking insulin, which I know has protein. My gf gave me oral sex (I ejaculated in her mouth) and the next day had several sores in her mouth (about 2 weeks ago) that are now healing with the use of peroxide. Could the combination of the protein in the insulin and my semen have caused these mouth sores?
Posted Sat, 13 Apr 2013 in Infections
Answered by Dr. Venkat Sivayogi 2 hours later

Thanks for your query.

As per the details of clinical symptoms you have provided, mouth ulcers may not be related to oral sex. Insulin injections should be given subcutaneously underneath skin; after giving insulin shot it enters into blood stream later it will do its own work of reducing blood glucose levels. So insulin has no reactions with the semen. The ulcers produced in her mouth are probably Aphthous Ulcers.

So don’t worry much about them, using OTC available multivitamins will be helpful.
If you need any further clarification write us back,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor